eGotickets Search

Filter events and get the results you need

DevCongress MPower Hackathon

By DevCongress
Sat, Oct 5. 8:00AM - 10:00PM
iSpace Foundation, Accra

Ticket Information

Ticket Type Price Qty
DevCongress Hackathon Free N/A

The Event

The hackathon will be a full-day’s event running from 8am to 10pm. The event will be hosted at the premises of the iSpace Foundation at Osu on 5th October, 2013. The event will focus mainly on developers building applications on top of the MPower Payments API. Other considerations can be made for other APIs from MPower, notably the HTTP API, USSD APIs, etc.

Hackathon Guidelines

  1. All participants must be in teams to be eligible to participate.
  2. Each team comprises three people who will be grouped at the event based on their programming expertise.
  3. Each team should comprise an expert and a beginner, thus making the competition more beneficial to both parties.
  4. Employees of SMSGH, MPower Payments, Encodev Labs and DevCongress can participate but are not eligible to receive rewards due to their affiliation.
  5. There will be a checklist of tasks to be completed.
  6. Checklist items proceed in order of difficulty, the easiest being the first.
  7. The team to check off all the items on the checklist board with the most efficient code, wins the Hackathon.
  8. There will be attendants from MPower Payments who will support participants should they have any concerns relating to the API.

Rewards

The rewards system is defined to make the whole hackathon fun and exciting. Each team will receive a reward for achieving a checklist task subject to the set rules. The ultimate prize for the hackathon is GHs2,000.00 All rewards shall be disbursed instantly via MPower. Total rewards will not exceed GHs2,000.00

Detailed Timeline of Events

Break (CodeChat)15mins 

Session Detail Duration Time
Orientation & Speech from SMSGH 30min 8am
Grouping and Spacing up 30min  
Ideation 1hr 9am
Session 45mins 10am
Break (*CodeChat) 15mins  
Session 45mins 11am
Break (CodeChat) 15mins  
Session 45mins 12pm
Break (CodeChat) 15mins  
Lunch 1hr 1pm
Session 45mins 2pm
Activity 1hr 3pm
Soft/Fruit Cocktail Starts    
Non-stop session 2hrs 4pm
General Cocktail & Music Starts   5pm
Small Chops (Meat, Pastry, etc.) 1hr 6pm

 

*CodeChats are little windows for to ask for help and guidance from everyone on some blocker your team is facing. Take advantage of it. There are points to be won for asking for help and giving help

Google Map

DevCongress

233208747355